Abstract and Applied Analysis

On Properties of Meromorphic Solutions of Certain Difference Painlevé III Equations

Shuang-Ting Lan and Zong-Xuan Chen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We mainly study the exponents of convergence of zeros and poles of difference and divided difference of transcendental meromorphic solutions for certain difference Painlevé III equations.

Article information

Source
Abstr. Appl. Anal., Volume 2014 (2014), Article ID 208701, 9 pages.

Dates
First available in Project Euclid: 6 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412607232

Digital Object Identifier
doi:10.1155/2014/208701

Mathematical Reviews number (MathSciNet)
MR3176722

Zentralblatt MATH identifier
07021930

Citation

Lan, Shuang-Ting; Chen, Zong-Xuan. On Properties of Meromorphic Solutions of Certain Difference Painlevé III Equations. Abstr. Appl. Anal. 2014 (2014), Article ID 208701, 9 pages. doi:10.1155/2014/208701. https://projecteuclid.org/euclid.aaa/1412607232


Export citation

References

  • W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, UK, 1964.
  • L. Yang, Value Distribution Theory and Its New Research, Science Press, Beijing, China, 1982, (Chinese).
  • L. Fuchs, “Sur quelques équations différentielles linéares du second ordre,” Comptes Rendus de l'Académie des Sciences, vol. 141, pp. 555–558, 1905.
  • B. Gambier, “Sur les équations différentielles du second ordre et du premier degré dont l'intégrale générale est a points critiques fixes,” Acta Mathematica, vol. 33, no. 1, pp. 1–55, 1910.
  • P. Painlevé, “Mémoire sur les équations différentielles dont l'intégrale générale est uniforme,” Bulletin de la Société Mathématique de France, vol. 28, pp. 201–261, 1900.
  • P. Painlevé, “Sur les équations différentielles du second ordre et d'ordre supérieur dont l'intégrale générale est uniforme,” Acta Mathematica, vol. 25, no. 1, pp. 1–85, 1902.
  • M. J. Ablowitz and H. Segur, “Exact linearization of a Painlevé transcendent,” Physical Review Letters, vol. 38, no. 20, pp. 1103–1106, 1977.
  • B. Q. Chen, Z. X. Chen, and S. Li, “Uniqueness theorems on entire functions and their difference operators or shifts,” Abstract and Applied Analysis, vol. 2012, Article ID 906893, 8 pages, 2012.
  • Y.-M. Chiang and S.-J. Feng, “On the Nevanlinna characteristic of $f(z+\eta )$ and difference equations in the complex plane,” Ramanujan Journal, vol. 16, no. 1, pp. 105–129, 2008.
  • R. G. Halburd and R. J. Korhonen, “Difference analogue of the lemma on the logarithmic derivative with applications to difference equations,” Journal of Mathematical Analysis and Applications, vol. 314, no. 2, pp. 477–487, 2006.
  • I. Laine and C.-C. Yang, “Clunie theorems for difference and $q$-difference polynomials,” Journal of the London Mathematical Society, vol. 76, no. 3, pp. 556–566, 2007.
  • R. R. Zhang and Z. B. Huang, “Results on difference analogues of Valiron-Mohon'ko theorem,” Abstract and Applied Analysis, vol. 2013, Article ID 273040, 6 pages, 2013.
  • M. J. Ablowitz, R. Halburd, and B. Herbst, “On the extension of the Painlevé property to difference equations,” Nonlinearity, vol. 13, no. 3, pp. 889–905, 2000.
  • R. G. Halburd and R. J. Korhonen, “Finite-order meromorphic solutions and the discrete Painlevé equations,” Proceedings of the London Mathematical Society, vol. 94, no. 2, pp. 443–474, 2007.
  • Z.-X. Chen and K. H. Shon, “Value distribution of meromorphic solutions of certain difference Painlevé equations,” Journal of Mathematical Analysis and Applications, vol. 364, no. 2, pp. 556–566, 2010.
  • O. Ronkainen, “Meromorphic solutions of difference Painlevé equations,” Academiæ Scientiarum Fennicæ. Annales. Mathematica. Dissertationes, no. 155, p. 59, 2010.
  • J. L. Zhang and L. Z. Yang, “Meromorphic solutions of Painlevé III difference equations,” Acta Mathematica Sinica, vol. 57, no. 1, pp. 181–188, 2014.
  • A. Z. Mokhon'ko, “On the Nevanlinna characteristics of some meromorphic functions,” in Theory of Functions, Functional Analysis and Their Applications, vol. 14, pp. 83–87, I zd-vo Khar'kovsk. Un-ta, 1971. \endinput